Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i3.40
pages 29-36

On an Approach to Identification of Dynamic Systems Under Uncertainty

Vyacheslav F. Gubarev
Institute of Space Research NAS and SSA of Ukraine, Kiev, Ukraine
Nikolay N. Aksenov
Space Research Institute of National Academy of Sciences of Ukraine and National Space Agency of Ukraine

ABSTRACT

The authors discuss an approach, one of those appropriate, to identification of multidimensional systems under unknown bounded errors in a priori given data. The ideas and methods of the theory of ill-defined mathematical problems are applied in the paper to simultaneous state estimation and parameter identification. The authors introduce a smoothing functional as a fit-test criterion for a model and analyze the functional properties. A modified criterion including a regularization item is applied in order to avoid the difficulties that arise with model selection and overparametrization.


Articles with similar content:

The Transportation Problem under Uncertainty
Journal of Automation and Information Sciences, Vol.52, 2020, issue 4
Alexander A. Pavlov , Elena G. Zhdanova
THE TIME DIMENSION, COMPUTATIONAL ALGORITHMS, AND HEAT TRANSFER COMPUTATIONS
ICHMT DIGITAL LIBRARY ONLINE, Vol.4, 2001, issue
Kumar K. Tamma, X. Zhou, D. Sha
Compression and Protection of Information Obtained in Evaluating the Phenomena by Methods of the Catastrophe Theory
Telecommunications and Radio Engineering, Vol.63, 2005, issue 2-6
V. Yu. Kramarenko, V. N. Kireev
MATHEMATICAL MODELLING OF HEAT TRANSFER PROCESSES WITH CONSTRAINTS
International Heat Transfer Conference 7, Vol.5, 1982, issue
St. Slupek, J. S. Szmyd, Zygmunt Szymon Kolenda, E. Campero
Usage of Preudoinversion and Regularization Methods in Adaptive Models of Structural Representation and Data Processing
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Olga S. Degtyar , Fedor G. Garashchenko